# SDR REXA2016051700857

- Difficulty date: May 17, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 19,465 hours, 12,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING LOCATED AT LT NR 1 EXIT IN THE FWD POSITION IS DAMAGED.  REPLACED LT NR 1 FWD SECTION OF EMER TRACK LIGHTING IAW AM 33-51-01-400-801 A21.
